# SDR AWXA200600313

- Difficulty date: January 17, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465649
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CORROSION ON SHEAR TIE AT BS 986 AND BL 16R ON LOWER SURFACE.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR TIE AT BS 986 AND BL 16R IAW BOEING 737-300 SRM 51-40-05-0G FIG 2.
